# SDR SWI2025F01377

- Difficulty date: July 27, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER LOCATED AT FS 625.30 AT STGR 14L INTERSECT. (MARKED) (S/N#00488)  (C-CHECK RO 09/24/2025)REMOVED AND REPLACED STIFFENER/CHANNEL LOCATED AT FS 625.30 AT STGR 14L INTERSECT WITH NEW P/N: 601R350121-5. REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND DWG 601-35012 REV: D. COMPLIED WITH TASK CARD 51-900-1003-SKY
